Tesco Maximum Strength Cold And Flu 16S

Tesco Maximum Strength Cold And Flu 16S
£ 1.75
£0.11/each

Product Description

  • Tesco Health Max Strength Cold & Flu Relief Capsules 16s
  • Tesco Health Max Strength Cold & Flu Relief Capsules 16s
  • Paracetamol, Caffeine and Phenylephrine
  • Please read the enclosed leaflet carefully before you take this product. For the relief of the symptoms of colds and flu, including aches and pains, sore throat, headache, fatigue and drowsiness, nasal congestion (blocked nose) and feverishness.

Information

Ingredients

Each capsule contains the active ingredients: Paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg. MA Holder: Wrafton Laboratories Limited, Braunton, Devon EX33 2DL. PL 12063/0066.

Storage

• Do not use capsules after the date shown on the pack. • Do not store above 25°C.

Produce of

Produced in the U.K.

Preparation and Usage

  • For oral use. Swallow whole with water. Do not chew. •Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours, as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Leave at least 4 to 6 hours between doses. •Do not give to children under 16 years of age. Do not take for more than 3 days unless advised by your doctor.

Warnings

  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.,
  • CONTAINS PARACETAMOL.,
  • Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.,
  • Keep all medicines out of the reach and sight of children.

Return to

  • Tesco Stores Ltd.,
  • Welwyn Garden City AL7 1GA,
  • U.K

Net Contents

16 capsules

Safety information

View more safety information

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor., CONTAINS PARACETAMOL., Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well., Keep all medicines out of the reach and sight of children.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

3 Reviews

Average of 2.3 stars

Help other customers like you

Useless...made no difference at all

1 stars

Useless...made no difference at all

Get the tissue ready.

5 stars

Use this when ever I have cold and I think the phenylephrine certainly shifts the yucky mucus. Just be prepared to have lots of tissues to hand and a fair few sneezes. But least it shift the nasties.

doesn't do the job

1 stars

doesn't do the job

Usually bought next

£ 1.75
£0.11/each
£ 0.55
£0.03/each
£ 0.80
£0.05/each
£ 2.25
£0.75/100ml

Basket

Products you add to your basket will appear here